Facultade de Fisioterapia



  • Wang, J., Y., L. H. & Fan, G. (2011). Asymptotic properties of conditional quantile estimator under left truncated and $\alpha$-mixing conditions. Communications in Statistics - Theory and Methods, 40, 2462-2486. [More]
  • Nebreda, M., García Caballero, A., Asensio, E., Revilla, P., Rodríguez Girondo, M. & Mateos, R. (2011). A short-form version of the Boston Naming Test for language screening in dementia in a bilingual rural community in Galicia (Spain). International Psychogeriatrics, 23, 435-441. [More]
  • Liang, H.-Y. & de Uña-Álvarez, J. (2011). Asymptotic properties of conditional quantile estimator for censored dependent observations. Annals of the Institute of Statistical Mathematics, 63, 267-289. [More]
  • Liang, H.-Y. (2011). Asymptotic normality for regression function estimate under truncated dependence conditions. Communications in Statistics - Theory and Methods, 40, 1999-2021. [More]
  • I., V. K., de Uña-Álvarez, J. & Meira Machado, L. (2011). Nonparametric location-scale models for censored successive survival times. Journal of Statistical Planning and Inference, 141, 1118-1131. [More]
  • Liang, H.-Y. & Liu, Y. (2011). Asymptotic normality of variance estimator in heteroscedastic model with dependent errors. Journal of Nonparametric Statistics, 23, 351-365. [More]
  • González Manteiga, W., Pardo Fernández, J. C. & Van keilegom, I. (2011). ROC curves in nonparametric location-scale regression models. Scandinavian Journal of Statistics, 38, 169-184. [More]
  • Fan, G., Liang, H.-Y. & Xu, H. (2011). Empirical likelihood for a heteroscedastic partial linear model. Communications in Statistics - Theory and Methods, 40, 1396-1417. [More]
  • Meira-Machado, L. F. & Roca Pardiñas, J. (2011). P3state.msm: Analyzing Survival Data from an Illness-Death Model. Journal of Statistical Software, 38(3), 1-18. [More]
  • de Uña-Álvarez, J. & Amorim, A. P. (2011). A semiparametric estimator of the bivariate distribution function for censored gap times. Biometrical Journal, 53(1), 113-127. [More]
  • Carvajal-Rodríguez, A. & de Uña-Álvarez, J (2011). A Simulation Study on the Impact of Strong Dependence in High-Dimensional Multiple-Testing I: The Case without Effects in: 5th International Conference on Practical Applications of Computational Biology & Bioinformatics (PACBB 2011). Advances in Intelligent and Soft Computing, pp. 241-246, ISBN 978-3-642-19913-4. [More]
  • Rodríguez Girondo, M. & de Uña-Álvarez, J. (2011). A nonparametric test for markovianity in the illness-death model, University of Vigo. [More]
  • Moreira, A., de Uña-Álvarez, J. & Meira Machado, L. (2011). Presmoothing AalenJohansen estimator of transition probabilities, University of Vigo. [More]
  • Moreira, C. & de Uña-Álvarez, J. (2011). Kernel density estimation with doubly truncated data, University of Vigo. [More]
  • Mendonça, J. & de Uña-Álvarez, J. (2011). Censored regression when censoring indicators are missing at random, University of Vigo. [More]
  • Alonso Meijide, J., Casas Méndez, B., Fiestras Janeiro, M. G. & Holler, M. (2011). The Deegan-Packel index for simple games with a priori unions. Quality & Quantity, 45, February. [More]


  • Moreira, C. & de Uña-Álvarez, J. (2010). A semiparametric estimator of survival for doubly truncated data. Statistics in Medicine, 29(30), 3147-3159. [More]
  • Klepe, J., Hendrickx, R., Borm, P., García Jurado, I. & Fiestras Janeiro, M. G. (2010). Transfers, contracts and strategic games. TOP, 18, 481-492. [More]
  • de Uña-Álvarez, J. & Carvajal Rodríguez, A. (2010). SGoFicance Trace: assessing significance in high dimensional testing problems. PLoS ONE, 5, e15930. [More]
  • Moreira, C., de Uña-Álvarez, J. & Crujeiras, R. (2010). DTDA: An R package to analyze randomly truncated data. Journal of Statistical Software, 37(7), 1-20. [More]
  • Meijide, A., Casas Méndez, B., Fiestras Janeiro, M. G., Holler, M. & Nohn, A. (2010). Axiomatizations of Public Good Indices with a priori unions. Social Choice and Welfare, 35, 517-533. [More]
  • Roca Pardiñas, J. & Sperlich, S. (2010). Feasible estimation in generalized structured models. Statistics and Computing, 20(3), 367-379. [More]
  • Liang, H.-Y. & de Uña-Álvarez, J. (2010). Asymptotic normality for estimator of conditional mode under left-truncated and dependent observations. Metrika, 72, 1-19. [More]
  • Cao, R., Stute, W., Vieu, P. & de Uña-Álvarez, J. (2010). Editorial (Special issue: Papers inspired by the International Seminar on Nonparametric Inference held at the University of Vigo). Journal of Nonparametric Statistics, 22, 545-546. [More]
  • Iglesias Pérez, M. D. & Jácome Pumar, A. (2010). Presmoothed estimation of the density function with truncated and censored data. Statistics, 44, 217-234. [More]
Results 451 - 475 of 584